Safety Issues With Alupent

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Alupent if you have:
 
Also let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Alupent Warnings and Precautions for more information on this topic, including information on who should not take the drug.)
 

Overdose

People who take too much Alupent may have overdose symptoms that could include:
 
  • Chest pain (angina)
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • A fast heart rate (tachycardia)
  • Nervousness
  • Headaches
  • Shakiness (tremors)
  • Dry mouth
  • Feelings of a rapidly or forcefully beating heart (heart palpitations)
  • Nausea
  • Dizziness
  • Insomnia
  • Seizures
  • An irregular heart rhythm (arrhythmia)
  • Fatigue
  • Low potassium in the blood (hypokalemia)
  • Cardiac arrest
  • Loss of life.
     
If you happen to overdose, seek medical attention immediately.
 
(Click Alupent Overdose for more information.)
 
How to Motivate Your Child With ADHD at School

Alupent Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.